# SDR COEA2019071012816

- Difficulty date: July 10, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 31,922 hours, 32,366 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53372411240
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 198725 NR 200030 HEAVY CHECK COE/MAJOR REPAIR: LT FRAME 13 FLOORBEAM DAMAGED ON UPPER SURFACE AT STRINGER 15. CORRECTIVE ACTION: REPAIR PER SRAS ES_0102310_01...14932 ISSUE A, DATED 9/11/2019.
